MathSciNet Relay Station
MathSciNet bibliographic data
MR2087529 15A24
Hasanov, V. I.; Ivanov, I. G. Solutions and perturbation estimates for the matrix equations $X\pm A\sp * X\sp {-n}A=Q$. Appl. Math. Comput. 156 (2004), no. 2, 513–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement